Can Wellbutrin make you confused?

Adverse reactions commonly encountered in subjects treated with WELLBUTRIN are agitation, dry mouth, insomnia, headache/migraine, nausea/vomiting, constipation, tremor, dizziness, excessive sweating, blurred vision, tachycardia, confusion, rash, hostility, cardiac arrhythmia, and auditory disturbance.

Can Wellbutrin cause concentration problems?

The use of alcohol or other medicines that affect the CNS with bupropion may worsen the side effects of this medicine, such as dizziness, poor concentration, drowsiness, unusual dreams, and trouble with sleeping.

Can Wellbutrin cause delusional thinking?

Psychosis, Confusion, and Other Neuropsychiatric Phenomena: Depressed patients treated with WELLBUTRIN have been reported to show a variety of neuropsychiatric signs and symptoms including delusions, hallucinations, psychosis, concentration disturbance, paranoia, and confusion.

Can Wellbutrin cause cognitive problems?

Often, individuals continue to complain of cognitive problems such as lack of attention, diminished motivation, and impaired problem-solving. This study looks at whether residual and cognitive symptoms of depression in individuals are affected by the addition of Wellbutrin (bupropion).

What are the most common side effects of Wellbutrin?

Common side effects

Headache, weight loss, dry mouth, trouble sleeping (insomnia), nausea, dizziness, constipation, fast heartbeat, and sore throat. These will often improve over the first week or two as you continue to take the medication.

IT IS INTERESTING:  Can you split phentermine in half?

Will tremors from Wellbutrin go away?

Perhaps the best solution for tremors caused by antidepressants is to stop taking the drug causing it and switch to a different medication. Tremor will generally resolve over time after the medication has been ceased, but occasionally a tremor caused by SSRIs may persist.

Is it hard to go off Wellbutrin?

Long-Term Treatment

The safest way to stop taking antidepressants is to slowly taper down your dose. Wellbutrin tapering schedules are usually fairly short. Working with your doctor, you can make a schedule to incrementally reduce your dose over the course of one or two weeks.

Can I stop Wellbutrin cold turkey?

Bupropion should never be stopped cold-turkey unless you experience a seizure while taking Wellbutrin. Gradually taking less and less Wellbutrin gives the body time to respond to smaller amounts of the medication. Tapering over a longer period of time will also reduce the potential for serious withdrawal symptoms.

What happens if you stop taking Wellbutrin suddenly?

If you abruptly stop taking bupropion without first talking to your healthcare provider, you may experience a condition called antidepressant discontinuation syndrome. Antidepressant discontinuation syndrome is a common condition that can happen when people stop using antidepressants.

Can too much Wellbutrin cause psychosis?

Bupropion-induced psychosis has been recognized in overdose,1 as well as after sustained-release bupropion administration2 and in the elderly. This report describes a patient who developed psychosis after she was prescribed bupropion for having a low energy level.

Is memory loss a side effect of Wellbutrin?

Tell your doctor right away if you have any serious side effects, including: fast/pounding/irregular heartbeat, mental/mood changes (such as anxiety, agitation, confusion, unusual behavior/thinking, memory loss), unusual weight loss or gain.

IT IS INTERESTING:  Do antipsychotics increase or decrease dopamine?

Can Wellbutrin cause neurological problems?

The more common events causing discontinuation include neuropsychiatric disturbances (3.0%), primarily agitation and abnormalities in mental status; gastrointestinal disturbances (2.1%), primarily nausea and vomiting; neurological disturbances (1.7%), primarily seizures, headaches, and sleep disturbances; and …

Can I take Wellbutrin if I have anxiety?

Wellbutrin may not be suitable for people who experience depression alongside high levels of anxiety. A person should contact their doctor to establish which antidepressant medication would be best for them.

Psychoactive drugs and substances